# SDR FDEA200812235266

- Difficulty date: December 23, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 46,218 hours, 10,484 cycles
- Engine: Ge CF680
- Engine time: 7,812 hours, 1,787 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pressure Switch
- Part number: 21SN04334
- Part serial: CFL7470A
- Condition: Frozen
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECTED T/O AT 75KT DUE TO LEVEL 2 ENGINE OIL FILTER 3 ALERT.  COMPLETED RTO AND OIL FILTER CHECK LISTS. OIL TEMPS WERE ALL AT 65 DEGREES. ACFT COLD SOAKED FROM SITTING IN VERY COLD AIR FOR 2 DAYS.  CONTACTED MX AND AGREED THAT PROBLEM WAS MOST LIKELY DUE TO COLD SOAK. SECOND T/O SUCCESSFUL.  R&R SCAVENGE OIL FILTER ELEMENT PER MM 79-22-05-4-1 & OIL FILTER DIFFERENTIAL PRESSURE SWITCH PER MM 7  9-35-01-4 1 ON NR 3 ENGINE.  NR 3 ENGINE RAN PER 340709 IAW JRH.  LEAK CHECK OK
